# SDR SWAA103972

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 22,192 hours, 12,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO CHANNEL CORRODED AT BS 767, LBL 8.  REPAIRED CHANNEL PER EA.
